Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By BubbaPlex
  • 1 Post By BubbaPlex
  • 1 Post By SampsonandDelilah

Thread: Light Bruising/Itching at Injection Site

  1. #1
    BubbaPlex is online now New Member
    Join Date
    Feb 2020
    Location
    Miami
    Posts
    17

    Light Bruising/Itching at Injection Site

    6 weeks into my first TRT cycle with Test Enanthate . Had to purchase a different vial from a different source for 2nd vial (1st vial 250 mg / 2nd vial 300 mg both different labs). Both 6th weeks pins have been from 2nd vial and both injection sites (either side of glues) have had issues.

    This 2nd vial of gear moves a lil easier so the first pin went in unexpectedly easier... There was bruising and I just thought it was where I accidentally plunged faster. The 2nd pin I went much slower, and this time there was itching and still a small amount of bruising... Tho not as bad as the first site.

    Any idea why I would suddenly get these reactions out of the 2nd batch of test?

  2. #2
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    1,138
    Bruising is totally normal, you’re shoving a needle in you body. Itching could be from the solvent ratios or BA/BB concentrations. Nothing to worry about, could always take an antihistamine or use a topical steroid cream if the itching is driving you crazy

  3. #3
    BubbaPlex is online now New Member
    Join Date
    Feb 2020
    Location
    Miami
    Posts
    17
    Quote Originally Posted by SampsonandDelilah View Post
    Bruising is totally normal, you’re shoving a needle in you body. Itching could be from the solvent ratios or BA/BB concentrations. Nothing to worry about, could always take an antihistamine or use a topical steroid cream if the itching is driving you crazy
    Thank you! Appreciate the reply!
    SampsonandDelilah likes this.

  4. #4
    BubbaPlex is online now New Member
    Join Date
    Feb 2020
    Location
    Miami
    Posts
    17
    So I’ve been working a lot so I haven’t been able to put this to test. There’d actually a small hard place at the injection site too. Dunno if that’s pertinent information. It was itching a bit when I got home tonight so I put cortisone on it and the itch went right away. Again, thx for the tip!
    SampsonandDelilah likes this.

  5. #5
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    1,138
    Quote Originally Posted by BubbaPlex View Post
    So I’ve been working a lot so I haven’t been able to put this to test. There’d actually a small hard place at the injection site too. Dunno if that’s pertinent information. It was itching a bit when I got home tonight so I put cortisone on it and the itch went right away. Again, thx for the tip!

    Lumps/knots are quite common after an injection, it’s the result of inflammation at the injection site. Cold compress can help bring it down and happy the cortisone cream helped with the itching!
    BubbaPlex likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •